# SDR SWAA2024053182339

- Difficulty date: May 4, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Rt Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#8 SLAT WEDGE UPPER O/B CORNER IS DELAMINATED.<[01] ACCOMPLISHED DAMAGE REMOVAL IAW SRM 51-70-10-2R-0; AND SRM 51-70-10-2R-4 REPAIR #4. OK TO INSTALL REPAIR PLIES.;[02] 02 - INSPECTED PER SRM 51-70-10-2R-0;[03] APPLIED REPAIR IAW SRM 51-70-10-2R-0; AND SRM 51-70-10-2R-4 REPAIR #4.;[04] 02 - INSPECTED PER [SRM 51-70-10-2R-4-B00746 (REPAIR 4 - REPAIRS TO LARGE DAMAGE - AIRFRAME - PERMANENT)];[05] REPAIRED DELAM AREA IAW SRM 51-70-10-2R-0; AND SRM 51-70-10-2R-4 REPAIR #4; RESTORED FINISH IAW AMM 51-21-99.;[06] INSPECTED WORK PERFORMED. REPAIRED DELAM AREA IAW SRM 51-70-10-2R-0; AND SRM 51-70-10-2R-4 REPAIR #4; RESTORED FINISH IAW AMM 51-21-99.
